# SDR USAA9509937

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Nr 2 Radio Rack
- Part time: 13,576 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 INSPECTION, FOUND CORROSION AT ATTACH ANGLE NR 2 RADIO RACK FLOOR PANEL.  FABRICATED REPAIR ANGLE AND INSTALLED PER SRM 53-12-10.  (M)
